# SDR USAA950640

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 160-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-5 INSPECTION, FOUND LEVEL 1 CORROSION AT STA 160 TO 218 CENTER LINE OF A/C, AREA PREVIOUSLY REWORKED.  CPCP TASK NR C46-53303.  FABRICATED AND INSTALLED NEW SECTION OF FLOOR SUPPORT ANGLE PER SRM 53-11.  (W)
